| Model Number |
TSLP-250 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side rupture.Device was explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, g1.
Event or Problem Description
Healthcare professional reported a right side rupture.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, weight to the spec, yellow biological tissue on the shell, wear abrasion, and crease flat.After autoclave cycle were observed: cloudy color in the gel and voids.Based on the device analysis the final assessment is: no openings were observed on the device.
Event or Problem Description
Healthcare professional reported a right side rupture.Device was explanted.